# SDR 39LA2013111500010

- Difficulty date: November 15, 2013
- Submitted: November 15, 2013
- Operation: Air carrier
- Aircraft: N902R
- Make and model: Snias SA330J
- Aircraft serial: 1637
- Aircraft time: 8,536 hours, 14,435 cycles
- Engine: Tmeca TURMO4A
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND LT FRAME FS 2480, WL 1010 TO 1100 AND WL 1200 TO 1265. REPAIRED IAW STS EA 10-2013-069.
